# SDR ASOA201705281625

- Difficulty date: May 28, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,865 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 863-953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK CORRODED, BS 863 - 953. FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343 & EC/TC REO 670-53-00-343.  R & R THE SEAT TRACK IAW AMM 53-00-49-000/400-801.
